Publication
Title
Some continued fractions for and G
Author
Abstract
Language
English
Source (journal)
Indian journal of pure and applied mathematics. - New Delhi
Publication
New Delhi : 2017
ISSN
0019-5588
Volume/pages
48:2(2017), p. 187-204
ISI
000409884700003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.10.2017
Last edited 12.08.2018
To cite this reference